# SDR REXA2024062000446

- Difficulty date: September 19, 2023
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341706
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H 280 WEB FOUND CORRODED AND REQUIRES REPLACEMENT REMOVED RH 280 WEB IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. FABRICATED, LOCATED AND DRILLED NEW RH 280 LOWER WEB FROM 7075-T6, 0.040"", PO T41168 IAW CRJ 700 SRM 53-11-10-201-003-A01 AND CRJ 700 SRM 51-40-11-001-001-A01. FABRICATED, LOCATED AND DRILLED NEW RH 280 WEB BUTTSTRAP FROM 7075-T6, 0.040"", PO T41168 IAW CRJ 700 SRM 53-11-10-201-003-A01 AND CRJ 700 SRM 51-40-11-001-001-A01. LOCATED AND DRILLED R/H LOWER 280 WEB P/N CC670-34170-6 IAW CRJ-700 51-40-11-001-001-A01. INSTALLED NEW R/H 280 WEB P/N CC670-34170-6 IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED NEW R/H 280 WEB P/N CC670-34170-6 IAW CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH ALL STEPS OF REO# 670-53-11-1888 REV -- 2023-10-03."
